# SDR C2XA04IA065

- Difficulty date: June 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303861
- Condition: Overtemp
- Location: Master
- Part time: 1,123 hours, 883 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A NUMBER TWO BATTERY OVERTEMP IN FLIGHT.  THE AIRCRAFT DIVERTED TO EFD WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH AIRCRAFT BATTERIES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
